# SDR 2022F00241

- Difficulty date: May 18, 2022
- Submitted: May 18, 2022
- Operation: General aviation
- Aircraft: N596QS
- Make and model: Cessna 120
- Aircraft serial: 680A0153
- Aircraft time: 3,611 hours, 2,400 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 69229281
- Part serial: NA
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON THE LEFT MLG SIDE-BRACE FITTING. ACCOMPLISHED TEXTRON  AVIATION ENGINEERING REPAIR LETTER DQ34792 DATED MAY 16, 2022; 680A-0153, N596QS REPAIR RECOMMENDATION.
